Complexity of sequences defined by billiard in the cube
Bulletin de la Société Mathématique de France, Tome 122 (1994) no. 1, p. 1-12
@article{BSMF_1994__122_1_1_0,
     author = {Arnoux, Pierre and Mauduit, Christian and Shiokawa, Iekata and Tamura, Jun-Ichi},
     title = {Complexity of sequences defined by billiard in the cube},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {122},
     number = {1},
     year = {1994},
     pages = {1-12},
     doi = {10.24033/bsmf.2220},
     zbl = {0791.58034},
     mrnumber = {94m:11028},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1994__122_1_1_0}
}
Arnoux, Pierre; Mauduit, Christian; Shiokawa, Iekata; Tamura, Jun-Ichi. Complexity of sequences defined by billiard in the cube. Bulletin de la Société Mathématique de France, Tome 122 (1994) no. 1, pp. 1-12. doi : 10.24033/bsmf.2220. https://www.numdam.org/item/BSMF_1994__122_1_1_0/

[AR] Arnoux (P.) et Rauzy (G.). - Représentation géométrique de suites de complexité 2n + 1, Bull. Soc. Math. France, t. 119, 1991, p. 199-215. | Numdam | MR 92k:58072 | Zbl 0789.28011

[HM] Hedlund (G.A.) and Morse (M.). - Symbolic dynamics II. Sturmian trajectories, Amer. J. Math., t. 62, 1940, p. 1-42. | JFM 66.0188.03 | MR 1,123d | Zbl 0022.34003

[R1] Rauzy (G.). - Nombres algébriques et substitutions, Bull. Soc. Math. France, t. 110, 1982, p. 147-178. | Numdam | MR 84h:10074 | Zbl 0522.10032

[R2] Rauzy (G.). - Suites à termes dans un alphabet fini, Séminaire de Théorie des Nombres de Bordeaux, t. 25, 1982-1983, p. 1-16. | Zbl 0547.10048

[R3] Rauzy (G.). - Mots infinis en arithmétique, in Automata on infinite words, Lecture Notes in Computer Sciences 192, 1985, p. 165-171. | MR 814741 | Zbl 0613.10044